# SDR CALA2017010600030

- Difficulty date: January 6, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N66814
- Make and model: Boeing 737924ER
- Aircraft serial: 42745
- Aircraft time: 10,442 hours, 3,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Abnormal
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN DOES NOT TURN ON 2L EMERGENCY EXIT SIGN INOP FOUND LOWER EMER. EXIT COVER MISSING, LIGHT OPS GOOD. REPLACED EMER EXIT COVER. A/C OK TO CONTINUE.
